# SDR ASAA02402EE

- Difficulty date: April 7, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N776AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25109
- System (JASC): 5100 · Standard Practices/Structures
- Part: Door
- Part number: 65458595
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT GALLEY SERVICE DOOR UPPER AFT INNER CORNER CHAFED.  REPAIRED IAW SRM.  (M)
